# SDR CALA2022013100264

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Part number: D5323051320000
- Condition: Corroded
- Location: Fr31
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-5321-1-2706) 2EA SHEAR TIES/CLEATS FR31 STR 40R-42R ARE CORRODED (REPLACE SHEAR TIES/CLEATS.) REMOVED AND REPLACED (2EA) SHEAR TIES ON FR 31 STRG 40R TO 42R I AW A320 SRM 51-42-11. ACCOMPLISHED BY EMP#V928493 AT BFM ST AERO SPACE MOBILE. NR#0020646
